The problem of finding the best-possible lower bound on the distribution of a non-decreasing function of n dependent risks is solved when n=2 and a lower bound on the copula of the portfolio is provided. The problem gets much more complicated in arbitrary dimensions. When no information on the structure of dependence of the random vector is available, we provide a bound on the distribution function of the sum of risks which we prove to be better than the one generally used in the literature.

Bounds for functions of dependent risks / P. Embrechts; G. Puccetti. - In: FINANCE AND STOCHASTICS. - ISSN 0949-2984. - ELETTRONICO. - 10:(2006), pp. 341-352. [10.1007/s00780-006-0005-5]

Bounds for functions of dependent risks

PUCCETTI, GIOVANNI
2006

Abstract

The problem of finding the best-possible lower bound on the distribution of a non-decreasing function of n dependent risks is solved when n=2 and a lower bound on the copula of the portfolio is provided. The problem gets much more complicated in arbitrary dimensions. When no information on the structure of dependence of the random vector is available, we provide a bound on the distribution function of the sum of risks which we prove to be better than the one generally used in the literature.
10
341
352
P. Embrechts; G. Puccetti
File in questo prodotto:
File Dimensione Formato  
EP06b.pdf

Accesso chiuso

Tipologia: Versione finale referata (Postprint, Accepted manuscript)
Licenza: DRM non definito
Dimensione 185.96 kB
Formato Adobe PDF
185.96 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in FLORE sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/2158/324088
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 83
  • ???jsp.display-item.citation.isi??? 71
social impact